Results 1 to 2 of 2

Thread: More problems

  1. #1
    Join Date
    Dec 2004
    Location
    england
    Posts
    126
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default More problems

    Sorry I haven't been about for a bit but i have had quite a month!! I was started on Heparin for my APS, had a dreadful tummy reaction so was started on warfarin. My head and my leg pains have improved lots its brilliant, but I have now been diagnosed Diabetic so struggling to stabilise that.
    Hit a bit of a low with it all but picking up now.
    Anybody else taking warfarin(coumadin) and had remarkable improvement?
    Val

  2. #2
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi, Val - I take coumadin (warfarin) for antiphospholipid antibodies. It does seem to help with the "brain fog" type issues. I'm glad it seems to helping you so much. Are you taking medication for your diabetes?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •